MathSciNet Relay Station
MathSciNet bibliographic data
MR2798785 (2012b:60019) 60B20 (15B52 42C05)
Aptekarev, A. I.; Lysov, V. G.; Tulyakov, D. N. Random matrices with an external source and the asymptotics of multiple orthogonal polynomials. (Russian) Mat. Sb. 202 (2011), no. 2, 3--56; translation in Sb. Math. 202 (2011), no. 1-2, 155–206
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement